Alert archive / Maryland / Special Weather Statements in 2012
Special Weather Statement, NWS Wakefield, VA
NWS Wakefield, VA issued this special weather statement at Jul 19, 2012, 4:21 PM EDT for Worcester County, Maryland. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2012, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 19, 2012, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Wakefield, VA
County Worcester County, MD
The radar
The Dover AFB radar (KDOX), 67 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 748 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
482
WWUS81 KAKQ 192021
SPSAKQ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
421 PM EDT THU JUL 19 2012
MDZ024-025-192045-
INLAND WORCESTER MD-MARYLAND BEACHES MD-
421 PM EDT THU JUL 19 2012
...STRONG THUNDERSTORM MOVING ACROSS THE COAST OF THE LOWER MARYLAND
EASTERN SHORE SOUTH OF OCEAN CITY...
AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL WORCESTER COUNTY...OR ABOUT 8
MILES SOUTHWEST OF OCEAN CITY...MOVING SOUTHEAST AT 10 MPH. THE
STRONG THUNDERSTORMS WILL BE NEAR RURAL EASTERN WORCESTER COUNTY AT
430 PM EDT.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM. ADDITIONALLY
ROTATION HAS BEEN REPORTED WITH THIS STORM.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING IN THE PATH OF THESE
STORMS. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR
AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
LAT...LON 3831 7509 3828 7510 3820 7514 3822 7517
3823 7517 3823 7518 3826 7522 3833 7518
3832 7508
$$
ZIMMERMANWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 4:09 PM EDT, 12 minutes earlier.
Area forecast discussion, Jul 19, 4:09 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
409 PM EDT THU JUL 19 2012
.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL APPROACH FROM THE NORTH TONIGHT...AND
PUSH THROUGH THE AREA FRIDAY INTO SATURDAY. THE FRONT IS THEN
EXPECTED TO GRADUALLY DISSIPATE OVER THE CAROLINAS SUNDAY AND
MONDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THUNDERSTORMS HAVE DEVELOPED ALONG A POSITIVELY TILTED LEE TROUGH
AXIS THIS AFTERNOON AND STRETCH FROM OXB-RIC-DAN. WITH
PREDOMINANTLY LIGHT STEERING FLOW ALOFT...SLOW-MOVING AND PULSE
TYPE MULTICELLS WILL BE THE MAIN STORM TYPE TODAY. PRIMARILY THEY
WILL BE HEAVY RAIN MAKERS WHICH COULD LEAD TO PONDING WATER ON
ROADWAYS AND IN POOR DRAINAGE AREAS...AND POSSIBLY FLOODING OF LOW
LYING AREAS. SOME STORMS MAY BE CAPABLE OF PRODUCING LOCALLY
DAMAGING WINDS AND LARGE HAIL...HOWEVER MAIN CONCERN WILL BE THE
HEAVY RAIN. STORMS SHOULD GRADUALLY TAPER OFF AROUND MIDNIGHT AS
MID LEVEL FLOW TURNS BACK TO THE WSW...ALLOWING THE COLD FRONT
(LOCATED FROM LONG ISLAND TO THE OHIO VALLEY) TO STALL OR EVEN MOVE
BACK TO THE NORTH OVERNIGHT. SOME REMNANT MOISTURE MOVING INTO
NORTHERN VA FROM THE OHIO VALLEY AFTER MIDNIGHT WILL CONFINE BEST
PRECIP CHANCES TO LOCATIONS NORTH OF RICHMOND (INCLUDING THE EASTERN
SHORE)...WITH A SLIGHT CHANCE ELSEWHERE. EXPECT WARM AND HUMID LOW
TEMPERATURES IN THE LOW TO MID 70S ONCE AGAIN.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
THE COLD FRONT SLIDES OVER THE NORTHERN HALF OF THE CWA FRIDAY
AFTERNOON...AND EVENTUALLY AFFECTS ALL ZONES BY FRIDAY EVENING.
BULK SHEAR IS STILL ONLY ON THE ORDER OF 15-25 KT...BUT WITH
DECENT DIRECTIONAL SHEAR AND PLENTY OF INSTABILITY
PRESENT...STRONGER STORMS/WINDS COULD FORM ON OUTFLOW BOUNDARIES
AND CELL MERGERS. SOUNDING PROFILES ARE SHOWING SOME DRIER AIR
ALOFT WHICH COULD ENHANCE DOWNDRAFTS AND PRODUCE LOCALLY DAMAGING
WINDS. PWATS HOVERING AROUND 2 INCHES AND HAVING A HUMID
SUBTROPICAL AIRMASS IN PLACE WILL ALSO MAINTAIN HEAVY RAIN AND
POTENTIAL LOW LYING FLOODING/PONDING WATER CONCERNS.
OVERALL...THUNDERSTORMS WILL INCREASE FROM NORTH TO SOUTH THROUGH
THE AFTERNOON. THEY WILL PRODUCE HEAVY RAIN AND FREQUENT LIGHTNING...
AND SOME STORMS MAY BECOME SEVERE WITH LOCALLY DAMAGING WINDS/LARGE
HAIL POSSIBLE. SPC HAS THE MID ATLANTIC REGION WITHIN A SLIGHT
RISK AREA FOR FRIDAY FOR THE AFOREMENTIONED STRONG TO SEVERE STORM
POTENTIAL. WARM HIGH TEMPERATURES CONTINUE WITH LOCATIONS SOUTH OF
THE FRONT IN THE LOWER 90S (MID-UPPER 80S NORTH OF THE FRONT).
THE COLD FRONT CONTINUES ITS SLOW AND GRADUALLY MOVEMENT
SOUTHWARD...STALLING OVER SOUTHERN VA AND NORTHERN NC SATURDAY
THROUGH SUNDAY. WITH CONTINUED MOIST SW FLOW ALOFT...UPPER JET/RRQ
FORCING AND SURFACE LOW PRESSURE RIDING ALONG THE BOUNDARY...HAVE
MAINTAINED LIKELY POPS FOR SAT/SAT NIGHT FOR ALL EXCEPT NORTHERN
PORTIONS OF THE CWA (EVEN GOING WITH CHANCE POPS HERE AS THE UPPER
LEVEL TROUGH SWINGS THROUGH THE AREA). HIGH TEMPS WILL BE HELD IN
THE LOW TO MID 80S DUE TO EXTENSIVE CLOUD COVER...ALTHOUGH
HUMIDITY WILL REMAIN HIGH WITH DEWPOINTS MAINLY IN THE LOWER 70S.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE FRONTAL BOUNDARY FROM THE WEEKEND EFFECTIVELY DISSIPATES BY
SUNDAY NIGHT...WITH A MID/UPPER RIDGE OFF THE SOUTHEAST COAST
BECOMING THE DOMINANT FEATURE MONDAY AND TUESDAY. HOT TEMPERATURES
SHOULD RETURN...BUT REMAIN WITHIN +1 ST DEV OF THE MEAN (HIGHS
90-95/LOWS 70-75). DIURNAL SLIGHT CHANCE POPS WILL BE MAINTAINED
WITH WARM MOIST SW FLOW. 19/12Z GFS AND ECMWF DIVERGE BY THE MIDDLE
OF NEXT WEEK WITH THE ECMWF DEVELOPING AN UNSETTLED NW FLOW
PATTERN...AND THE GFS PUSHING A COLD FRONT THROUGH TUESDAY NIGHT
BRINGING DRIER CONDITIONS BY MIDWEEK. AT THIS TIME THE FORMER
SOLUTION WILL BE FOLLOWED...WITH HOT TEMPERATURES CONTINUING
THROUGH MIDWEEK AND OCCASIONAL CHANCES FOR CONVECTION IN A NW FLOW
PATTERN.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THUNDERSTORMS ARE BEGINNING TO DEVELOP IN THE WEST AND CENTRAL
PORTIONS OF THE CWA. EXPECT STORMS TO FILL IN AND PROPAGATE EAST
THROUGH THU EVENING. HEAVY RAIN...WINDS GUSTING TO AROUND 30 KT AND
IFR VIS ARE POSSIBLE DURING THESE STORMS. CONDITIONS WILL CALM
SOMEWHAT OVERNIGHT WITH SOME VERY PATCHY FOG POSSIBLE IN AREAS THAT
RECEIVE RAINFALL THIS AFTN.
THUNDERSTORMS WILL BE LIKELY FRI AFTN/EVENING AS A STALLED FRONTAL
BOUNDARY LINGERS AROUND THE CWA PROVIDING AN INITIATION POINT FOR
STORM DEVELOPMENT.
&&
.MARINE...
A COLD FRONT DRIFTS SOUTH ALONG THE MID ATLANTIC COAST TONIGHT AND
IS PROGGED TO REACH ROUGHLY THE MD/VA DELMARVA BORDER BY FRIDAY
MORNING. GENERALLY SW FLOW OF 10-15KT IS EXPECTED SOUTH OF THE
BOUNDARY WITH LIGHT E-NE FLOW TO THE NORTH. THE FRONT IS EXPECTED TO
REMAIN NEARLY STATIONARY OR SLOWLY DRIFT TO THE NORTH
FRIDAY...BEFORE PUSHING BACK SOUTH AND NEARING THE VA/NC BORDER BY
LATER SATURDAY. AT THIS TIME THE STRONGER E-NE FLOW IS EXPECTED TO
REMAIN NORTH OF THE LOCAL AREA...ALTHOUGH IT MAY BE IN CLOSE ENOUGH
PROXIMITY TO PUSH SEAS TO 4-6FT OFF THE MD COAST LATER FRIDAY NIGHT
THROUGH SATURDAY. THIS FRONT STEADILY DISSIPATES SUNDAY INTO SUNDAY
NIGHT...WITH SW FLOW RETURNING BY EARLY NEXT WEEK AS HIGH PRESSURE
BUILDS OFF THE SOUTHEAST COAST.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR NCZ014>017-031-
032.
VA...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR VAZ088>098.
MARINE...NONE.
&&
SYNOPSIS...BMD
NEAR TERM...BMD
SHORT TERM...BMD
LONG TERM...ALB
AVIATION...DAP
MARINE...AJZHazardous weather outlook, Jul 19, 4:19 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 419 PM EDT THU JUL 19 2012 NCZ012-013-030-102-VAZ060-065>071-079>083-087-202030- NORTHAMPTON NC-HERTFORD-BERTIE-OUTER BANKS CURRITUCK-PRINCE EDWARD- MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GREENSVILLE- 419 PM EDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AND WILL CONTINUE THROUGH THE EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN ANY STORM...WITH A FEW STORMS CAPABLE OF PRODUCING STRONG WINDS. IN ADDITION...HEAT INDICES BETWEEN 100 AND 104 DEGREES ARE EXPECTED INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SLOW MOVING COLD FRONT WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO THE REGION ON FRIDAY AND SATURDAY. SOME STORMS MAY BECOME SEVERE FRIDAY AFTERNOON AND EVENING...AND WILL BE CAPABLE OF PRODUCING STRONG WINDS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ON BOTH FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON FRIDAY. NCZ014>017-031-032-VAZ088>098-202030- GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-CHOWAN-PERQUIMANS-SUSSEX- SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON- NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH- 419 PM EDT THU JUL 19 2012 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...INTERIOR SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION...SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AND WILL CONTINUE THROUGH THE EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN ANY STORM...WITH A FEW STORMS CAPABLE OF PRODUCING STRONG WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SLOW MOVING COLD FRONT WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO THE REGION ON FRIDAY AND SATURDAY. SOME STORMS MAY BECOME SEVERE FRIDAY AFTERNOON AND EVENING...AND WILL BE CAPABLE OF PRODUCING STRONG WINDS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ON BOTH FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON FRIDAY. ANZ630>638-650-652-654-656-658-202030- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-YORK RIVER- JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE- JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE- TUNNEL- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 419 PM EDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE LOWER CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS...CURRITUCK SOUND...THE EASTERN JAMES RIVER...THE EASTERN RAPPAHANNOCK RIVER AND THE EASTERN YORK RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AND WILL CONTINUE THROUGH THE EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN ANY STORM...WITH A FEW STORMS CAPABLE OF PRODUCING STRONG WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SLOW MOVING COLD FRONT WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO THE REGION ON FRIDAY AND SATURDAY. SOME STORMS MAY BECOME SEVERE FRIDAY AFTERNOON AND EVENING...AND WILL BE CAPABLE OF PRODUCING STRONG WINDS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ON BOTH FRIDAY AND SATURDAY. SMALL CRAFT CONDITIONS WILL ALSO BE POSSIBLE LATE FRIDAY THROUGH SATURDAY FOR NORTHERN WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON FRIDAY. MDZ021>025-VAZ048-049-061>064-072>078-084>086-099-100-202030- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- FLUVANNA-LOUISA-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- GLOUCESTER-MIDDLESEX-MATHEWS-ACCOMACK-NORTHAMPTON VA- 419 PM EDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AND WILL CONTINUE THROUGH THE EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN ANY STORM...WITH A FEW STORMS CAPABLE OF PRODUCING STRONG WINDS. IN ADDITION...HEAT INDICES BETWEEN 100 AND 104 DEGREES ARE EXPECTED INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SLOW MOVING COLD FRONT WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO THE REGION ON FRIDAY AND SATURDAY. SOME STORMS MAY BECOME SEVERE FRIDAY AFTERNOON AND EVENING...AND WILL BE CAPABLE OF PRODUCING STRONG WINDS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ON BOTH FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON FRIDAY. BMD
In the hours before
Special weather statement, Jul 19, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
421 PM EDT THU JUL 19 2012
MDZ024-025-192045-
INLAND WORCESTER MD-MARYLAND BEACHES MD-
421 PM EDT THU JUL 19 2012
...STRONG THUNDERSTORM MOVING ACROSS THE COAST OF THE LOWER MARYLAND
EASTERN SHORE SOUTH OF OCEAN CITY...
AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL WORCESTER COUNTY...OR ABOUT 8
MILES SOUTHWEST OF OCEAN CITY...MOVING SOUTHEAST AT 10 MPH. THE
STRONG THUNDERSTORMS WILL BE NEAR RURAL EASTERN WORCESTER COUNTY AT
430 PM EDT.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM. ADDITIONALLY
ROTATION HAS BEEN REPORTED WITH THIS STORM.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING IN THE PATH OF THESE
STORMS. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR
AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
LAT...LON 3831 7509 3828 7510 3820 7514 3822 7517
3823 7517 3823 7518 3826 7522 3833 7518
3832 7508
ZIMMERMANThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:42 PM EDT | Special Weather Statement | AKQ | Lunenburg | 33 min |
| Jul 18, 8:51 PM EDT | Special Weather Statement | AKQ | Mecklenburg | 39 min |
| Jul 18, 8:52 PM EDT | Special Weather Statement | AKQ | Mecklenburg | 38 min |
| Jul 18, 9:15 PM EDT | Special Weather Statement | AKQ | Lunenburg, Mecklenburg | 60 min |
| Jul 18, 9:25 PM EDT | Special Weather Statement | AKQ | Brunswick | 65 min |
| Jul 18, 9:29 PM EDT | Special Weather Statement | AKQ | Accomack | 31 min |
| Jul 18, 9:40 PM EDT | Areal Flood Advisory | AKQ | Lunenburg, Mecklenburg | 3 hr |
| Jul 18, 9:54 PM EDT | Special Weather Statement | AKQ | Brunswick | 66 min |
| Jul 18, 9:57 PM EDT | Special Weather Statement | AKQ | Richmond | 33 min |
| Jul 18, 10:28 PM EDT | Special Weather Statement | AKQ | Brunswick | 32 min |
| Jul 18, 11:25 PM EDT | Areal Flood Advisory | AKQ | Goochland, Powhatan | 95 min |
| Jul 19, 10:20 AM EDT | Heat Advisory | AKQ | James City, Southampton, Surry, Sussex, City of Chesapeake, City of Franklin and 2 more | 8 hr |
| Jul 19, 4:20 PM EDT | Special Marine Warning | AKQ | 85 min | |
| Jul 19, 4:55 PM EDT | Special Weather Statement | AKQ | York, City of Poquoson | 65 min |
| Jul 19, 4:56 PM EDT | Special Weather Statement | AKQ | York | 64 min |
| Jul 19, 4:58 PM EDT | Special Marine Warning | AKQ | 92 min | |
| Jul 19, 5:45 PM EDT | Special Weather Statement | AKQ | Northampton | 60 min |
| Jul 19, 5:50 PM EDT | Special Weather Statement | AKQ | Northampton | 55 min |
| Jul 18, 8:13 PM EDT | Special Weather Statement | AKQ | Wicomico | 47 min |
| Jul 18, 8:39 PM EDT | Special Weather Statement | AKQ | Somerset | 66 min |
| Jul 19, 4:47 PM EDT | Special Weather Statement | AKQ | Worcester | 43 min |
| Jul 19, 5:09 PM EDT | Areal Flood Advisory | AKQ | Wicomico, Worcester | 3 hr |
| Jul 19, 5:31 PM EDT | Special Weather Statement | AKQ | Worcester | 59 min |
Nearby
Special Weather Statements in Maryland, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.